MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by distributor's field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the maintenance kit including nozzle units solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The nozzle unit is part of the gas module and regulates the inspiratory gas flow to the patient.It consists of a membrane, a mouthpiece and a feather spring.The membrane in the nozzle unit is pressed against a mouthpiece with a feather spring to regulate the gas flow through the gas module.The defective parts will not be returned for investigation.The device's logs and additional information were requested for further investigation but have not yet been received.
 
Event or Problem Description
It was reported that the ventilator had continuous gas leakage.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25353475
Report Number8010042-2026-0000707
Device Sequence Number18825599
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)200423
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown